# SDR FDEA201305311148

- Difficulty date: May 31, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND AT RT KEEL BEAM WEB,  X= -31.50 BS 1435, 43 INCHES ABOVE FWD DOOR HINGE LINE AT CENTER LANDING GEAR WHEEL WELL.  OIL CANNING MEASURED 0.236" MAXIMUM  ALLOWABLE 0.190".   REPAIRED IAW EA 1-5310-T0300596.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
